# SDR ASOA2013082908932

- Difficulty date: August 24, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,358 hours, 27,912 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Fouled
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY OUT OF ADJUSTMENT, FAILED FUNCTION TEST.  LT OVERWING EMERGENCY DOOR EXIT WAS CLEANED AND REMOVED OLD LUBE FROM LOBES.  ACCOMPLISHED FUNCTIONAL CHECK.  OPS CHECKED GOOD IAW AMM 51-21-00-720-801.
